JournalsaihpcVol. 10, No. 3pp. 345–361

Relaxation for a class of nonconvex functionals defined on measures

  • Guy Bouchitté

    Département de Mathématiques, Université de Toulon et du Var, BP 132, 83957 La Garde Cedex, France
  • Giuseppe Buttazzo

    Istituto di Matematiche Applicate, Via Bonanno, 25/B, 56126 Pisa, Italy
Relaxation for a class of nonconvex functionals defined on measures cover
Download PDF

Abstract

We characterize in a suitable integral form like

\mathrm{F}\limits^{¯}(\mathrm{\lambda }) = \int ^{\:}_{\mathrm{\Omega }}f\limits^{¯}\left(x,\frac{d\mathrm{\lambda }}{d\mathrm{\mu }}\right)d\mathrm{\mu } + \int ^{\:}_{\mathrm{\Omega } \setminus \mathrm{A}_{\mathrm{\lambda }}}\mathrm{\varphi }\limits^{¯}(x,\mathrm{\lambda }^{s}) + \int ^{\:}_{\mathrm{A}_{\mathrm{\lambda }}}g\limits^{¯}(x,\mathrm{\lambda }(x))\:d\#

the lower semicontinuous envelope \mathrm{F}\limits^{¯} of functionals F defined on the space of all Rn-valued measures with finite variation on Ω.

Résumé

On établit une représentation intégrale de la forme:

\mathrm{F}\limits^{¯}(\mathrm{\lambda }) = \int _{\mathrm{\Omega }}f\limits^{¯}\left(x,\frac{d\mathrm{\lambda }}{d\mathrm{\mu }}\right)d\mathrm{\mu } + \int _{\mathrm{\Omega } \setminus \mathrm{A}_{\mathrm{\lambda }}}\mathrm{\varphi }\limits^{¯}(x,\mathrm{\lambda }^{s}) + \int _{\mathrm{A}_{\mathrm{\lambda }}}g\limits^{¯}(x,\:\:\mathrm{\lambda }(x))\:\:d\#

pour la régularisée semicontinue inférieure \mathrm{F}\limits^{¯} d’une fonctionnelle F définie sur l’espace des mesures à variation bornée sur Ω à valeurs dans Rn.

Cite this article

Guy Bouchitté, Giuseppe Buttazzo, Relaxation for a class of nonconvex functionals defined on measures. Ann. Inst. H. Poincaré Anal. Non Linéaire 10 (1993), no. 3, pp. 345–361

DOI 10.1016/S0294-1449(16)30216-5